# SDR VNAA0501003

- Difficulty date: January 7, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 2,186 hours, 2,140 cycles
- Engine: Ge CF343B1
- System (JASC): 3418 · Stall Warning System
- Part: Pitot Line
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON A REPOSITIONING FLIGHT, DURING TAKEOFF ROLL AT DAY, THE CAPTAIN LOST IAS READOUT ON HIS PRIMARY FLIGHT DISPLAY AND PREFORMED A REJECTED TAKEOFF AT 95 KTS.  PSA MAINTENACE FOUND WATER IN THE PILOT'S AND COPILOT'S PITOT LINES.  THE CONTAMINATION WAS REMOVED FROM THE PITOT LINES IAW CRJ 200 AMM 34-11-00-100-801 AND -802.  BOTH SYSTEMS LEAK CHECKED GOOD IAW CRJ 200 AMM 34-11-00-790-802.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
